# SDR CA000606002

- Difficulty date: May 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: BA080061
- Condition: Burned
- Location: Ballast
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) STRONG ELECTRICAL ODOR IN CABIN. 4 BALLAST INVERTERS FOUND BURNT. REPLACED ALL 4 BALLAST INVERTERS, INSPECTED AND AIRCRAFT RETURNED TO SERVICE.
